Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Fuzzy control of nonlinear electromagnetic suspension systems
Author: Su, X.
Yang, X.
Shi, P.
Wu, L.
Citation: Mechatronics, 2014; 24(4):328-335
Publisher: Pergamon-Elsevier Science
Issue Date: 2014
ISSN: 0957-4158
Statement of
Xiaojie Su, Xiaozhan Yang, Peng Shi, Ligang Wu
Keywords: Electromagnetic suspension systems; fuzzy controller design; Takagi–Sugeno fuzzy model; ℓ2–ℓ∞ Performance
Rights: Crown Copyright © 2013
RMID: 0020138672
DOI: 10.1016/j.mechatronics.2013.08.002
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.